JL-Open+Access.pdf (455.03 kB)

Jack-Laurent symmetric functions

Download (455.03 kB)
journal contribution
posted on 18.03.2015, 10:14 by Alexander Veselov, A.N. Sergeev
We develop the general theory of Jack–Laurent symmetric functions, which are certain generalizations of the Jack symmetric functions, depending on an additional parameter 𝑝0.

Funding

This work was partially supported by the EPSRC (grant EP/J00488X/1). ANS also acknowledges the financial support from the Government of the Russian Federation within the framework of the implementation of the 5-100 Programme Roadmap of the National Research University Higher School of Economics.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Proceedings of the London Mathematical Society

Volume

111

Issue

1

Pages

63 - 92

Citation

VESELOV, A.P. and SERGEEV, A.N., 2015. Jack-Laurent symmetric functions. Proceedings of the London Mathematical Society, 111 (1), pp.63-92.

Publisher

© London Mathematical Society

Version

VoR (Version of Record)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution 4.0 International (CC BY 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by/4.0/

Publication date

2015-06-11

Notes

This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.

ISSN

0024-6115

eISSN

1460-244X

Language

en

Licence

Exports

Read the paper on the publisher website

Logo branding

Keywords

Licence

Exports